An Intuitionistic Completeness Theorem for Classical Predicate Logic
Author: Krivtsov, Victor
Source: Studia Logica, Volume 96, Number 1, October 2010 , pp. 109-115(7)
Abstract:This paper presents an intuitionistic proof of a statement which under a classical reading is logically equivalent to Gödel’s completeness theorem for classical predicate logic.
Document Type: Research Article
Affiliations: Department of Mathematical Logic and Theory of Algorithms, Faculty of Mechanics and Mathematics, Moscow State University, Vorob’evy Gory, 119991, Moscow, Russia, Email: firstname.lastname@example.org
Publication date: October 1, 2010